MAUDE Adverse Event Report: SIEMENS HEALTHCARE DIAGNOSTICS, INC. ATELLICA CH URINARY/CEREBROSPINAL FLUID PROTEIN (UCFP); BIURET (COLORIMETRIC), TOTAL PROTEIN

SIEMENS HEALTHCARE DIAGNOSTICS, INC. ATELLICA CH URINARY/CEREBROSPINAL FLUID PROTEIN (UCFP); BIURET (COLORIMETRIC), TOTAL PROTEIN
Model Number N/A
Medical Device Problem Code Low Test Results (2458)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 10/03/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
A united states customer contacted the siemens healthcare diagnostics remote services center (rsc) regarding an erroneously depressed urinary/cerebrospinal fluid protein (ucfp) patient sample result obtained on an atellica ch 930 analyzer.Siemens healthcare diagnostics is investigating the event.
 
Event or Problem Description
The customer reported to siemens they obtained an erroneously depressed urinary/cerebrospinal fluid protein (ucfp) result on one (1) patient sample on the atellica ch 930 analyzer.The erroneously depressed result was reported to the physician and not questioned.The same sample was reprocessed on the original atellica ch 930 analyzer.A higher result was obtained, considered correct, and reported to the physician.There are no known reports of patient intervention or adverse health consequences due to the erroneously depressed urinary/cerebrospinal fluid protein (ucfp) patient result.
 
Additional Manufacturer Narrative
Additional information (14-oct-2025): siemens healthcare diagnostics service operations support (sos) concluded the investigation of the event.Sos evaluated the information provided by the customer and the available instrument data.The customer stated the issue was resolved and no other discordant results were reported.The customer is operational.The cause of the event is unknown.The device is performing within specifications.A potential product issue was not identified.No further evaluation is required.In section h6, the investigation findings and investigation conclusion codes were updated.Initial mdr 2432235-2025-00273 was filed on 13-oct-2025.

Brand Name
ATELLICA CH URINARY/CEREBROSPINAL FLUID PROTEIN (UCFP)
Common Device Name
BIURET (COLORIMETRIC), TOTAL PROTEIN
Manufacturer (Section D)
SIEMENS HEALTHCARE DIAGNOSTICS, INC.
511 benedict avenue
tarrytown NY 10591 5097
Manufacturer (Section G)
SIEMENS HEALTHCARE DIAGNOSTICS INC.
500 gbc drive po box 6101
registration # 2517506
newark DE 19714 6101
Manufacturer Contact
isaac dashefsky
500 gbc drive
po box 6101
newark, DE 19714-6101
9173315804
MDR Report Key23279025
Report Number2432235-2025-00273
Device Sequence Number5506587
Product Code CEK
UDI-Device Identifier00630414279206
UDI-Public(01)00630414279206(10)150091(17)260303
Combination Product (Y/N)N
Initial Reporter StateLA
Initial Reporter CountryUS
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 10/20/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date03/03/2026
Device Model NumberN/A
Device Catalogue Number11097543
Device Lot Number150091
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 10/06/2025
Supplement Date Received by Manufacturer10/14/2025
Initial Report FDA Received Date10/15/2025
Supplement Report FDA Received Date10/20/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured03/10/2025
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown